MAUDE Adverse Event Report: BECTON DICKINSON, S.A. Phaseal; Closed Antineoplastic And Hazardous Drug Reconstitution And Transfer System

BECTON DICKINSON, S.A. Phaseal; Closed Antineoplastic And Hazardous Drug Reconstitution And Transfer System
Catalog Number 515056
Medical Device Problem Codes Disconnection (1171); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction

Brand Name
Phaseal
Common Device Name
Closed Antineoplastic And Hazardous Drug Reconstitution And Transfer System
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50691136
Report Number3003152976-2026-00414
Device Sequence Number9614210
Product Code ONB
UDI-Device Identifier00382905150562
UDI-Public(01)00382905150562(11)260211(17)280731(10)2602306
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K201099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515056
Device Lot Number2602306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown